Home > Research > Publications & Outputs > A new approach for the bending problem of shall...
View graph of relations

A new approach for the bending problem of shallow shell by the boundary element method

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>10/1988
<mark>Journal</mark>Applied Mathematical Modelling
Issue number5
Volume12
Number of pages4
Pages (from-to)467-470
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

A very simple method is suggested in this paper to analyze shallow spherical shells with simply supported boundaries. Numerical examples show that the approach developed in the paper is effective.